| Catalog Number |
675-CFG-005 |
| Medical Device Problem Code |
No Pressure (2994)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file indentification: (b)(4).H3: 81 other ¿ currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.No patient involvement.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : the suspect device was not returned for evaluation.
Event or Problem Description
It was reported to vyaire medical the vent is not pressurizing.